# SDR SWIA200922622

- Difficulty date: September 17, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 18,907 hours, 16,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY MAIN DOOR INOP.  (FLT 6639)  RE-SEATED CONNECTOR.
